I MASON – My Iobs Non X. Take Adaptive lest my.emstesting.com/adaptive/taketest/7/1419c7-42ad-4243-9514-e4c60dc/H02 Wellosmary, Roviamin W. “: TESTING.COM mydashbourd | my account Student Memp Contact My instructor NEW ADAPTIVE TEST: REID MEDIC 24-25 – CA – CARDIOLOGY (NR2015) Remaining Test Time: 00:04 Time On This Question: 00 33. You respond to a skilled nursing facility for an 81 -year-old patient with a history of heart failure, atrial fibrillation, and stage 3 chronic kidney disease. The patient takes 0.125 mg of digoxin daily for rate control and has recently started on spironolactome. The nurse reports the patient has developed nausea, visual changes described as “seeing yellow halos,” and confusion. Which factors contribute to the likely digoxin toxicity in this patient? Select the four(4) that apply. Age-related changes in renal function Chronic kidney disease reducing digoxin clearance Digovin’s narrow therapeutic index Hyperkatemia from spironolactone Reduced absorption of digoxin in the elderly
[Answered]: I MASON – My Iobs Non X
Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.